# SDR AALA202201038393

- Difficulty date: January 1, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N315RJ
- Make and model: Boeing 737*
- Aircraft serial: 44449
- Aircraft time: 5,063 hours, 2,040 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: 1969
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Part time: 28,004 hours, 11,191 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE SLIDE FELL OUT WHILE CLOSING DOOR 1L. REPLACED ESCAPE SLIDE WITH SERVICEABLE UNIT IAW AMM 25-66-01, OPS CHECK GOOD.
